# SDR 9512529857

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DROP THE TAILCONE USING THE INTERIOR HANDLE.  ADJUSTED THE TAILCONE, CHECKED OK.
